# SDR SWAA2014051928161

- Difficulty date: May 8, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 35,478 hours, 20,816 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SEAT TRACK FLANGE CRACKED AT BS 727B, LBL 45, INBD FWD HOLE & OTBD FWD HOLE.  REPAIRED BEAM IAW EA.
